# SDR DLM88100786

- Difficulty date: March 9, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 49,253 hours, 36,504 cycles
- Engine: Pwa JT8D219
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2929169
- Condition: Corroded
- Location: Sta 241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASS CABIN STA 241 LBL42 FLOOR SUPPORT CORRODED/ FABRICATED NEW FRAME SECTION USING EXT S2929169 IAW SRM 53-01 AND 51-10-03.
